# SDR DXTA2021100149690

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N434QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500518
- Aircraft time: 2,155 hours, 1,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: UPON OPENING MAIN CABIN DOOR , IT FALLS DOWNWARD WITH EXCESSIVE FORCE CAUSING EXTREME VIBRATION OF DOOR HANDLES. ***VERIFIED FAULT PERFORMED ADJUSTMENT OF MAIN CABIN DOOR OPENING SPEED I/A/W PHENOM 300 AMM 52-10-00-820-804-A AND MAIN DOOR AFT TELESCOPING ROD IAW PHENOM 300 AMM 52-12-25-820-801-A. NO FURTHER DEFECTS FOUND AT THIS TIME
